# SDR TSAA9733355

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND FORWARD SLIDE LIGHT INOPERABLE, REPLACED BATTERY PACK.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  TAT:  28,063:56 HOURS.  TAC:  32,432.  (X)
